MAUDE Adverse Event Report: SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S7-8 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. GII CR DEEP FLEX ISRT S7-8 9MM; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71421547
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Injury (2348)
Date of Event 11/05/2013
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient had impinging scar tissue and effusion with some synovitis.It was resolved through an arthroscopy of left knee replacement with debridement of a synovial fold and scar tissue in the medial gutter.
 
Additional Manufacturer Narrative
It was reported that patient had iminging scar tissue and it was resolved with an unspecified procedure.The affected genesis ii resurfacing patella, genesis ii cr deep flexion insert, genesis ii non-porous tibial baseplate and legion oxinium femoral component, used intreatment, were not returned for evaluation.Therefore a product analysis could not be performed.Our investigation including a review of the manufacturing records for the listed batches did not reveal any deviation from the standard manufacturing processes.A review of the complaint history for the listed parts revealed no prior complaints for the listed failure mode with the same batch number.At this time, we have no reason to suspect that the products failed to meet any product specifications at the time of manufacture.A relationship, if any, between the devices and the reported incident or adverse event could not be corroborated.No medical documents were received for investigation.Therefore no medical assessment can be performed at this time.Without the return of the actual products involved and no patient medical records available, no root cause can be determined.Based on this investigation, the need for corrective action is not indicated.Should the devices or additional information be received, the complaint will be reopened.Smith and nephew will continue to monitor for future complaints and investigate as necessary.

Brand Name
GII CR DEEP FLEX ISRT S7-8 9MM
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9050708
Report Number1020279-2019-03357
Device Sequence Number16590489
Product Code JWH
UDI-Device Identifier03596010512505
UDI-Public03596010512505
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K041825
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/04/2022
Device Catalogue Number71421547
Device Lot Number12LM03070
Initial Date Received by Manufacturer 11/05/2013
Supplement Date Received by Manufacturer08/15/2019
01/10/2020
Initial Report FDA Received Date09/13/2019
Supplement Report FDA Received Date09/16/2019
01/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;